# SDR CA140522006

- Difficulty date: May 12, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 17,844 hours
- Engine: Allsn 250C20R
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 206075185003
- Condition: Stuck
- Location: Torque
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TORQUE INDICATOR WOULD NOT INDICATE DUE TO NEEDLE "FROZEN" NOT MOVING. REMOVED SN 302 AND INSTALLED PN 206-075-185-003, TSI 0.0.
